On the torsion of Chow groups of Severi-Brauer varieties

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 434
  • Download : 0
In this paper, we generalize a result of Karpenko on the torsion in the second quotient of the gamma filtration for Severi-Brauer varieties to higher degrees. As an application, we provide a nontrivial torsion in the Chow groups of higher codimension and the topological filtration of the associated generic variety and obtain new upper bounds for the annihilators of the torsion subgroups in the Chow groups of a large class of Severi-Brauer varieties. In particular, using the torsion in higher degrees, we show indecomposability of certain algebras.
Publisher
HEBREW UNIV MAGNES PRESS
Issue Date
2015-04
Language
English
Article Type
Article
Keywords

ALGEBRAS

Citation

ISRAEL JOURNAL OF MATHEMATICS, v.207, no.2, pp.899 - 923

ISSN
0021-2172
DOI
10.1007/s11856-015-1166-8
URI
http://hdl.handle.net/10203/200173
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0